# SDR REXA2014030600275

- Difficulty date: March 6, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 14,856 hours, 9,320 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD C1, PANEL 584GB CHAFED.  CHAFE FOUND TO BE OUT OF LIMITS IAW SRM 57-52-01-001-001-A01.  PICKED UP HOLES IN NEW PANEL IAW SRM 51-40-11-001-001-A01.
